RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 3, страницы 293–308 (Mi rcd44)  

Note on Free Symmetric Rigid Body Motion

Vladimir Dragovićab, Borislav Gajića, Božidar Jovanovića

a Mathematical Institute SANU, Kneza Mihaila 36, 11000 Belgrade, Serbia
b Department of Mathematical Sciences, The University of Texas at Dallas, 800 West Campbell Road 75080 Richardson TX, USA

Аннотация: We consider the Euler equations of motion of a free symmetric rigid body around a fixed point, restricted to the invariant subspace given by the zero values of the corresponding linear Noether integrals. In the case of the $SO(n-2)$-symmetry, we show that almost all trajectories are periodic and that the motion can be expressed in terms of elliptic functions. In the case of the $SO(n-3)$-symmetry, we prove the solvability of the problem by using a recent Kozlov’s result on the Euler–Jacobi–Lie theorem.

Ключевые слова: Euler equations, Manakov integrals, spectral curve, reduced Poisson space

Финансовая поддержка Номер гранта
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174020
The research was supported by the Serbian Ministry of Education and Science Project 174020 Geometry and Topology of Manifolds, Classical Mechanics, and Integrable Dynamical Systems.


DOI: https://doi.org/10.1134/S156035471503006

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J35, 70H06, 70E45
Поступила в редакцию: 30.04.2015
Язык публикации: английский

Образец цитирования: Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015), 293–308

Цитирование в формате AMSBIB
\RBibitem{DraGajJov15}
\by Vladimir Dragovi\'c, Borislav Gaji\'c, Bo{\v z}idar Jovanovi\'c
\paper Note on Free Symmetric Rigid Body Motion
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 3
\pages 293--308
\mathnet{http://mi.mathnet.ru/rcd44}
\crossref{https://doi.org/10.1134/S156035471503006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3357277}
\zmath{https://zbmath.org/?q=an:06488658}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..293D}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd44
  • http://mi.mathnet.ru/rus/rcd/v20/i3/p293

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:104
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019